Psycho-Babble Neurotransmitters | advanced medication issues | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Do SSRI's cause dopamine depletion

Posted by PrettyLady on February 1, 2013, at 13:37:37

In reply to Re: Do SSRI's cause dopamine depletion, posted by AlexanderS on January 31, 2013, at 13:17:12

Hmm. Looks interesting. Are you taking any antidepressants anymore? Because this product has 5HTP in it, and it isn't recommended to take 5htp with any antidepressant for the high risk of serotonin syndrome. For this reason, I can't try this. (had it before).

My next stop is a gluten free diet. Have you tried? I talked to my doctor this week and she recommended it, and has before. Worth a shot apparently it does wonders, and did wonders for her.

Are you taking something to increase your dopamine? And what are the symptoms of your fog?

Thank you, best of luck. Hopefully we can figure this out together.




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Neurotransmitters | Framed

poster:PrettyLady thread:883495